MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. SOFTCLIX ® LANCETS

ROCHE DIABETES CARE, INC. SOFTCLIX ® LANCETS
Catalog Number 11893238160
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lancet tip broke off and was embedded in the puncture site on five occasions.The customer was able to remove the lancet tip from three puncture holes and believes that the lancet broke off on two more puncture sites as well.The customer did not receive any medical attention or treatment.
 
Additional Manufacturer Narrative
Correction - the manufacturing site name was updated in section g1.Section h4: the year is the only known part of manufacture date.We have defaulted to the first of the year.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ (b)(4) to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
SOFTCLIX ® LANCETS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
asku
bad oeynhausen GA 32549
GM   32549
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key17668945
Report Number3011393376-2023-01994
Device Sequence Number7068095
Product Code FMK
UDI-Device Identifier00075537009710
UDI-Public00075537009710
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K214022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11893238160
Device Lot NumberBBI199
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer10/05/2023
07/22/2025
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date10/10/2023
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale